# SDR CA020528002

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 10,936 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Corroded
- Location: Oil Pressure
- Part time: 11,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, OIL WAS FOUND ON BOTTOM OF AIRCRAFT FUSELAGE. ON REMOVED OF FLORR PANELS, AN OIL PRESSURE LINE FOR THE LT ENGINE WAS FOUND PERFORATED DUE TO CORROSION. THE LINE WAS REPLACED.
